JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE GENERALIZED TWO VARIABLE EISENSTEIN SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 4,  2014, pp.895-899
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.4.895
 Title & Authors
ON THE GENERALIZED TWO VARIABLE EISENSTEIN SERIES
Lim, Sung-Geun;
  PDF(new window)
 Abstract
In this paper, we consider generalized two variable Eisenstein series. We give analytic continuation and prove modular transformation formulae for them.
 Keywords
Eisenstein series;analytic continuation;modular transformation;
 Language
English
 Cited by
 References
1.
B. C. Berndt, Two new proofs of Lerch's functional equation, Proc. Amer. Math. Soc. 32 (1972), 403-408.

2.
B. C. Berndt, Modular transformations and generalizations of several formulae of Ramanujan, The Rocky mountain J. Math. 7(1) (1977), 147-189. crossref(new window)

3.
N. N. Lebedev, Special functions and their applications, Dover Publications, Inc., New York, 1972.

4.
S. Lim, Analytic continuation of generalized non-holomorphic Eisenstein series, Korean J. Math. 21(3) (2013), 285-292. crossref(new window)

5.
S. Lim, Modular transformation formulae for generalized non-holomorphic Eisen-stein series, Honam Mathematical J. 35(3) (2013), 507-513. crossref(new window)

6.
P. Pasles and W. Pribitkin, A generalization of the Lipschitz summation formula and applications, Proc. Ams. Math. Soc. 129(11) (2001), 3177-3184. crossref(new window)